Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the clustering conjecture for Bernoulli factors of Bernoulli shifts

Author: G. Keller
Journal: Proc. Amer. Math. Soc. 111 (1991), 51-53
MSC: Primary 28D05; Secondary 54H20
MathSciNet review: 1034885
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient algebraic conditions on the probabilities $ {p_i}$ of a Bernoulli shift $ B({\mathbf{p}}){\text{ = }}B({p_1}, \ldots ,{p_M})$ which imply that if $ B({\mathbf{q}}) = B({q_1}, \ldots ,{q_N})$ is a continuous factor of $ B({\mathbf{p}})$, then $ {\mathbf{q}}$ is a clustering of $ {\mathbf{p}}$.

References [Enhancements On Off] (What's this?)

  • [1] M. Boyle and S. Tuncel, Infinite-to-one codes and Markov measures, Trans. Amer. Math. Soc. 285 (1984), 657-684. MR 752497 (86b:28024)
  • [2] A. del Junco, M. Keane, B. Kitchens, B. Marcus, and L. Swanson, Continuous homomorphisms of Bernoulli schemes, Ergodic theory and dynamical systems I, Progress in Mathematics, vol. 10, Birkhäuser, Boston, Basel, and Stuttgart, 1981, pp. 91-111. MR 633763 (84h:28026)
  • [3] M. Smorodinsky, Block codes for Bernoulli shifts, Israel J. Math. 49 (1984), 325-330. MR 788257 (86i:28026)
  • [4] S. Tuncel, Conditional pressure and coding, Israel J. Math. 39 (1981), 101-112. MR 617293 (82j:28012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05, 54H20

Retrieve articles in all journals with MSC: 28D05, 54H20

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society